MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device alarmed for a device failure during use, the piezo alarm was generated, and the ventilation stopped.The device was replaced and the patient was manually ventilated.There was no serious injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected device was examined onsite by dräger service and the log file was made available for further investigation at the manufacturer¿s site.In addition, the pba m48.3 and the microsd cards were returned for a hardware analysis.The log file shows on the reported date of event, that the device performed several reboot attempts before the reboot was successful and ventilation was continued.Some seconds after the ventilation was resumed, the device was switched into the standby mode by the user and finally switched off.The hardware investigation of the affected pba m48.3 and microsd cards did not show a permanent issue but indicated a temporary deviation regarding the ram of the microprocessor as root cause of the event.The device reacted as specified and raised the acoustic auxiliary alarm to inform the user about the malfunction.In case of a complete loss of function of the ventilator, the ventilation stops, and the safety valve opens to ambient allowing the patient to breathe spontaneously.The secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.An alternative device needs to be used to continue the ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21760154
Report Number9611500-2025-00174
Device Sequence Number8455764
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)210819(93)8422300-05
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown